The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Saitama Mathematical Journal
( Vol. 7 NO.1 / (1989))
On a Hyperbolic Equation in Robotics with a Singular Boundary Condition
Kunio Tsujioka,
Pages. 23-47
Abstract
Contents 1. Introduction
2. Riesz basis
3. The fourth order hyperbolic equation with a singular boundadry condition
4. The damped wave equation with a singular boundary condition
Key words
Mathmatical Subject Classification